MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; STOPCOCK, I.V. SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; STOPCOCK, I.V. SET
Catalog Number 385151
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that, over the weekend, there were two instances in which the q-syte screw cap came loose from the cannula on its own in two different patients.Similar incidents have also occurred about five times within a short period of time previously.The cannula remained open without protection, posing a risk of bleeding through the cannula and a potential risk of infection.

Brand Name
Q-SYTE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25049032
Report Number9610847-2026-00186
Device Sequence Number21413748
Product Code FPA
UDI-Device Identifier00382903851515
UDI-Public(01)00382903851515
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385151
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown